# SDR HNAA2010120300260

- Difficulty date: November 26, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 46,262 hours, 51,099 cycles
- Engine: Pwa PW120A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Loose
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED DURING FLIGHT.  CREW REPORTED SEEING DEFLECTOR DOOR AND PROP SYNC LIGHTS BLINKING WITH EMERGENCY LIGHTS.  THESE ARE ALL ON THE SAME RT SECONDARY BUSS FEED.  FOUND LOOSE TERMINAL ON SECONDARY INPUT BREAKER E10 WHICH WOULD NOT TIGHTEN DUE TO WRONG HARDWARE.  REPLACED BREAKER AND SECURED TERMINALS, OPS CHECKED GOOD ON GROUND.
